MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 12 X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 12 X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the products were not returned and no photos, intra-op/post-op images, or surgical notes were provided, so an evaluation is unable to be performed.The complaint is non-verifiable for the reported failure.Dhr review and related actions: per dhr review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any product holds.Device use: this devices are used for treatment.Potential cause this event could possibly be attributed to off-axis forces capable of overcoming the material properties applied during impaction.With the given information, the definitive cause cannot be determined.Reference report 3004788213-2020-00253.
 
Event or Problem Description
It was reported that a plate was difficult to install into the mating cage and the cage was found to be broken after both pieces were removed intra-operatively.A new cage was installed, the awl was used to create the pathway for the plate, and a new plate was installed without issue.There were no reported patient impacts.This is report one of two for this event.

Brand Name
ROI-C LORDOTIC COATED IMPLANT 12 X14 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11124109
Report Number3004788213-2020-00252
Device Sequence Number18993262
Product Code OVE
UDI-Device Identifier03662663023559
UDI-Public(01)03662663023559(17)241201(10)75903
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberN/A
Device Catalogue NumberCMC1443P
Device Lot Number75903
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1